# SDR AALA2020012989006

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 22,001 hours, 4,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 12WL FAILED BATTERY TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT 12WL IAW AMM 33-51-38.
